Description
Nurofen Cold & Flu Day And Night Relief Tablets, 16 Tablets
Nurofen Cold & Flu Day And Night Relief Tablets provide effective relief from the symptoms of cold and flu, such as aches and pains, headaches, fevers, sore throats, and nasal congestion. Including ibuprofen and phenylephrine, these tablets work to keep the symptoms of cold and flu at bay both in the day and through the night. Warning:
Always follow the instructions included. Not suitable for children under 12 years of age.
Multi-Symptom Relief: You’ll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, migraine, back pain, and muscle ache, period pain, toothache, and chest congestion with Rite Aid.
How To Use: For oral use only. Swallow the capsules whole with water. Do not chew. Do not give to children under 12 years. Take 2 tablets, Three times daily until the pain is gone.
Maximum Strength Day And Nighttime: Maximum strength daytime and nighttime relief from your worst cold & flu symptoms. Multi-symptom relief of nasal congestion, cough, headache, body ache, sore throat, Sinus pressure, and fever.
Non-Drowsy: Multi-symptom relief in a non-drowsy tablet. This cold relief formula is non-drowsy, so you can stay focused and alert, and can get back to your busy life
For relief from: Fever & Cold & flu symptoms / Headache & Migraine / Back Pain & Muscle ache & pain / Period Pain & Toothache & Rheumatic pain
Patient information leaflet
How To Use
How To Use
For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over:
Swallow 2 tablets with water every 8 hours.
Do not chew the tablets.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult your doctor.
Product Details
Product Information
Warning
Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy
Have an overactive thyroid
Are taking or have taken MAOI’s (antidepressants) within 14 days.
Speak to a pharmacist/doctor before taking if you:
Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
Are a smoker
Are pregnant
Are being prescribed other medicines
Warning: Do not take more medicine than the label tells you to.
Read the enclosed leaflet carefully before use.
Keep all medicines out of the reach and sight of children.
Ingredients
Each tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride, See leaflet for full list
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet